# SDR USAA20110621BA059

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND CREW REST FLASHLIGHT REMOVED FROM HOLDER AND BATTERY DEAD.  REMOVED AND REPLACED CREW REST FLASHLIGHT BATTERY.  OPS CHECKED OK.  RESEALED IN HOLDER.
